Universidad Complutense de Madrid
E-Prints Complutense

Percentile residual life orders

Impacto

Downloads

Downloads per month over past year

Franco Pereira, Alba M. and Lillo, Rosa E. and Romo, Juan and Shaked, Moshe (2011) Percentile residual life orders. Applied stochastic models in business and industry, 27 (3). pp. 235-252. ISSN 1524-1904

[img]
Preview
PDF
278kB

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/asmb.825/full




Abstract

In this paper we study a family of stochastic orders of random variables defined via the comparison of their percentile residual life functions. Some interpretations of these stochastic orders are given, and various properties of them are derived. The relationships to other stochastic orders are also studied. Finally, some applications in reliability theory and finance are described.


Item Type:Article
Uncontrolled Keywords:Mean residual life function; hazard rate order; reversed hazard rate order; mixtures; Lehmann's alternative; proportional hazards; imperfect repair; reliability theory; value at risk; deductible
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:24410
Deposited On:29 Jan 2014 12:12
Last Modified:07 Feb 2014 11:17

Origin of downloads

Repository Staff Only: item control page